# SDR DXTA2008110303330

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 9,232 hours, 7,632 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sleeve
- Condition: Dislodged
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

AT FL340 LOST PSI'T AT 2000 FPM TO MAX CAB ALT OF 12000.  EMERGENCY ACTION TAKEN.  TROUBLESHOT AND FOUND BYPASS DUCT SLEEVE BLOWNOFF OF CONDITIONED AIR DUCT IN TAILCONE. REINSTALLED BYPASS DUCT SLEEVE IAW MM 21-51-00. CHECK NORMAL.
